# SDR AALA201810159022

- Difficulty date: October 13, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 59,009 hours, 26,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. IN ALL POSITIONS EMERGENCY EXIT LIGHTS IN CABIN ON, WILL NOT TURN OFF. RESET CIDS PER AMM 23-73-34. OPERATIONS CHECK GOOD.
